# SDR AALA200802278

- Difficulty date: August 29, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 70,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA EMERGENCY EXIT LIGHTS AT SEAT ROWS 20H AND 21H INOPERATIVE.  REPLACED BATTERY PACK AT RT HAND OVERWING DOOR FOR EMERGENCY EXIT LIGHTS AT SEAT ROWS 20H AND 21H.  SYSTEM GROUND CHECKED NORMAL OPS.
